# SDR VNAA2017082999913

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 31,784 hours, 31,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE NOTED ON THE BS 621 REAR PRESSURE BULKHEAD IAW 53-11-153, BL 0 WL 104 TO 113,  APPROX 53% FULL SCREEN HEIGHT AND AT WL 126 TO WL 133.5 APPROX 63% FULL SCREEN HEIGHT FAILING ND.  REPAIRED IAW REO 601R-53-61-1285, REV E.
